# SDR DALA2025031902069

- Difficulty date: March 19, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 77,973 hours, 9,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 CABIN FLOOR BEAM LONGITUDINAL FOUND CORROSION AT FR80 /82 LH Y450. CORRECTIVE ACTION: REPLACED PER A330 SRM 51-72-11. (0865446)
